Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Supplemental Material

Econometrica - Volume 77, Issue 4

Supplement to "Testing Models with Multiple Equilibria by Quantile Methods"

This supplement contains the proofs of Proposition 1 and Lemma 1 stated in the paper.

Supplement to "Panel Data Models with Interactive Fixed Effects"

This document contains additional related results and omitted proofs.

Supplement to "Bubbles and Self-Enforcing Debt"

This file presents three extensions of the example in Section 3.

Supplement to "An Economic Model of Friendship: Homophily, Minorities and Segregation"

An analysis of two important issues: one providing a treatment of the friendship formation model when preferences are satiated in the number of friends and a study, in detail, of a model with discrete friendships.

Journal News